# SDR SWAA2023020196827

- Difficulty date: January 31, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N405WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27893
- Aircraft time: 71,985 hours, 42,752 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: NOTENTERED
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP BATTERY PACK M1674 ON CEILING FWD GALLEY (1E/A) 2023-36613<[01] REPLACED BATTERY PACK M1674 ON CEILING FWD GALLEY RT IAW B737-700 AMM 33-51-06-960-805. TEST IS OK.;[02] CERTIFIED STEP 1. COMPLETED  TEST OK
